# SDR FDEA201605131546

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 78,413 hours, 15,285 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Part number: ARB11629
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE COMPARTMENT FORMER FOUND CRACKED, AT STATION XOS 560.  CRACKED FORMER REMOVED IAW SRM 51-31-01-0G.  NEW FORMER FABRICATED IAW DWG ARB 1162 REV S & PROTECTIVE TREATMENT CARRIED OUT IAW SRM 51-21-01-0G.  NEW FORMER INSTALLED IAW SRM 51-34-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
